It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I posted this in the depression board as well.

Hello,

I was just prescribed Lexapro and I am not sure that I even want to start taking it. I have been reading that it has caused a lot of people to gain weight and I am not willing to do that. My depression caused me to gain 25 pounds in a year and I am NOT going to gain anymore. I told my Dr. I wanted to be on Welbutrin but he suggested Lexapro. He told me that the most he ever hears anyone say is that it makes them sick to their stomach at first. He assured me that it would most likely not make me lose weight or have sexual side affects but I am reading that differently here as well. He told me that Welbutrin is not good for anxiety but I think that my anxiety is brought on by my depression. I am just a mess right now because I am not sure what to do! I am SO AFRAID to take this medication! Do you think I should call him and tell him I want to try Wellbutin first?

What experiance have you had with it?

Kristine





All times are GMT -7. The time now is 05:58 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!